| Model Number |
10605 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/01/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.
Event or Problem Description
It was reported that stent damage occurred.The target lesion was located in a coronary vessel.A 4.00x28mm synergy stent was advanced to treat the lesion.However, it was noted that a portion of the front end of the stent was pushed up.The device was removed and the procedure was completed with another 4.00x28 synergy stent.No patient complications were reported.